# SDR SWAA2023101206918

- Difficulty date: October 3, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 71,597 hours, 42,416 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT #4 SLAT FWD; I/B HOLE COUNTERSINK ONLY (MARKED LOCATION AND DIRECTION)<[01] CERTIFIED SRM 57-42-01-2R-8 REPAIR 8 IS APPLICABLE.;[02] THE #4 SLAT WAS REPLACED ON CUSTOMER CARD #TTG8Q00NUCJB      THIS TASK IS COMPLETE;[03] VERIFIED STEPS 1-3 AND CORRECTIVE ACTION 2. VERIFIED MEASUREMENT TABLE.
